# SDR GTIA010847

- Difficulty date: September 3, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Control Panel
- Part number: 4034242934
- Part serial: 87110909
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLL - FLT 139 - SPD/MACH BUTTON WILL NOT SWITCH WHEN PUSHED.  REMOVED AND REPLACED FLIGHT GUIDANCE CONTROL PANEL. (M)
